# SDR HNAA2009092200294

- Difficulty date: September 21, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 36,837 hours, 42,840 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI5853505
- Part serial: 3047
- Condition: Broken
- Location: Wx Radar
- Part time: 33,497 hours, 38,718 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADAR DISPLAYS ANTENNA MESSAGES INTERMITTENTLY AND SPIKES. ALSO DOES NOT PAINT KNOWN WEATHER. THE RADAR RT WAS REMOVED AND REPLACED AND THE OPERATIONAL CHECK WAS GOOD.
